# SDR DJFA2006333

- Difficulty date: October 19, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N711HQ
- Make and model: Cessna 750
- Aircraft serial: 7500078
- Aircraft time: 4,541 hours, 3,101 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 960430
- Condition: Failed
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE ON DESCENT FOR AN APPROACH, THE CREW NOTICED A DISTINCT ODOR AND A LIGHT AMOUNT OF SMOKE BEING PRODUCED BY THE COCKPIT ENVIRONMENTAL CONTROL UNIT (PAC).  AFTER THE CREW IDENTIFIED THAT THE COCKPIT PAC WAS THE SOURCE OF SMOKE IT WAS TURNED OFF AND CONDITIONS QUICKLY IMPROVED WITH NO FURTHER SYMPTOMS.  MAINTENANCE ISSUED MEL 21-01-01 FOR THE COCKPIT ENVIRONMENTAL CONTROL UNIT AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE COCKPIT ECU, AND AIR CYCLE MACHINE WERE REPLACED DUE TO INTERNAL FAILURE OF THE ACM TURBINE.  OPERATIONAL AND LEAK CHECKS WERE GOOD.
